Guy Louchard - Asymptotics of the Stirling numbers of the first kind revisited: A saddle point approach

dmtcs:501 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 2 - https://doi.org/10.46298/dmtcs.501
Asymptotics of the Stirling numbers of the first kind revisited: A saddle point approach

Authors: Guy Louchard

    Using the saddle point method, we obtain from the generating function of the Stirling numbers of the first kind [n j] and Cauchy's integral formula, asymptotic results in central and non-central regions. In the central region, we revisit the celebrated Goncharov theorem with more precision. In the region j = n - n(alpha); alpha > 1/2, we analyze the dependence of [n j] on alpha.


    Volume: Vol. 12 no. 2
    Published on: January 1, 2010
    Imported on: March 26, 2015
    Keywords: Stirling numbers,saddle point method,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 204 times.
    This article's PDF has been downloaded 216 times.